# SDR AALA202502135315

- Difficulty date: February 12, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737823
- Aircraft serial: 29567
- Aircraft time: 46,246 hours, 19,346 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AFTER INCREASING THRUST LEVERS TO 70% SMOKE AND HAZE BEGAN TO FILL THE COCKPIT; AIRCRAFT GROUND INTERRUPTED BACK TO GATE SAFELY AT ORD. PERFMORD J/C 08L00021001, COULD NOT REPLICATE SMELL, DE-ICE FLUID WAS HEAVILY PREVELANT AROUND APU AMD ENGINE INLETS. NO DEFECTS NOTED. NO FAULT FOUND.
